# SDR 95FDEA00093

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Damaged
- Location: Bs 523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MECHANICAL DAMAGE ON TOP SURFACE OF BS 523  RBL 45 WL 209.  REMOVED FABRICATED AND INSTALLED SEAT TRACK IAW SRM 53-10-5.
